# SDR SWAA2024062586368

- Difficulty date: May 16, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 38,605 hours, 17,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RH SIDE AT PASSENGER CABIN (9 EA) 2024-335703<[01] REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RH SIDE AT PASSENGER CABIN (9 EA) I.A.W B737-800 AMM 33-51-15-400-802 AND DWG 33510501 REV:IR;[02] TASK COMPLETED
